BROWSE

Related Scientist

Pascal Gollin, Jochen's photo.

Pascal Gollin, Jochen
이산수학 그룹
more info

ITEM VIEW & DOWNLOAD

Enlarging vertex-flames in countable digraphs

DC Field Value Language
dc.contributor.authorErde, Joshua-
dc.contributor.authorPascal Gollin, Jochen-
dc.contributor.authorJoó, Attila-
dc.date.accessioned2021-10-13T08:30:06Z-
dc.date.available2021-10-13T08:30:06Z-
dc.date.created2021-08-09-
dc.date.issued2021-11-
dc.identifier.issn0095-8956-
dc.identifier.urihttps://pr.ibs.re.kr/handle/8788114/10413-
dc.description.abstract© 2021 The Author(s)A rooted digraph is a vertex-flame if for every vertex v there is a set of internally disjoint directed paths from the root to v whose set of terminal edges covers all ingoing edges of v. It was shown by Lovász that every finite rooted digraph admits a spanning subdigraph which is a vertex-flame and large, where the latter means that it preserves the local connectivity to each vertex from the root. Calvillo-Vives rediscovered and extended this theorem proving that every vertex-flame of a given finite rooted digraph can be extended to be large. The analogue of Lovász' result for countable digraphs was shown by the third author where the notion of largeness is interpreted in a structural way as in the infinite version of Menger's theorem. We give a common generalisation of this and Calvillo-Vives' result by showing that in every countable rooted digraph each vertex-flame can be extended to a large vertex-flame.-
dc.language영어-
dc.publisherAcademic Press Inc.-
dc.titleEnlarging vertex-flames in countable digraphs-
dc.typeArticle-
dc.type.rimsART-
dc.identifier.wosid000702280800011-
dc.identifier.scopusid2-s2.0-85109909535-
dc.identifier.rimsid76190-
dc.contributor.affiliatedAuthorPascal Gollin, Jochen-
dc.identifier.doi10.1016/j.jctb.2021.06.011-
dc.identifier.bibliographicCitationJournal of Combinatorial Theory. Series B, v.151, pp.263 - 281-
dc.relation.isPartOfJournal of Combinatorial Theory. Series B-
dc.citation.titleJournal of Combinatorial Theory. Series B-
dc.citation.volume151-
dc.citation.startPage263-
dc.citation.endPage281-
dc.type.docTypeArticle-
dc.description.journalClass1-
dc.description.journalClass1-
dc.description.isOpenAccessN-
dc.description.journalRegisteredClassscie-
dc.description.journalRegisteredClassscopus-
dc.relation.journalResearchAreaMathematics-
dc.relation.journalWebOfScienceCategoryMathematics-
dc.subject.keywordAuthorLocal connectivity-
dc.subject.keywordAuthorFlame-
dc.subject.keywordAuthorInfinite digraph-
Appears in Collections:
Pioneer Research Center for Mathematical and Computational Sciences(수리 및 계산과학 연구단) > Discrete Mathematics Group(이산 수학 그룹) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse